# SDR EISA98083

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF PAINT, A CRACK WAS FOUND ON RIGHT SIDE RUDDER AT STATION ZR 25.  FABRICATED AND INSTALLED REPAIR DOUBLERS PER SRM 55-03 FIGURE 8.  (M)
